# SDR FDEA201702040424

- Difficulty date: February 4, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1650
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1650, LBL 12 SEAT TRACK LOBE OBLONGED.  SEAT TRACK FOUND TO BE WITHIN LIMITS IAW SRM 53-70-00, FIG 5.
